UZH-Logo

Maintenance Infos

Browse by Creators - Zurich Open Repository and Archive

Navigate back| Up a level
Export as
Number of items: 3.

Zheng, S; Chipot, M (2005). Asymptotic behavior of solutions to nonlinear parabolic equations with nonlocal terms. Asymptotic Analysis, 45(3-4):301-312.

Nonlinear partial differential equations and their applications. Edited by: Kenmochi, N; Otani, M; Zheng, S (2004). Tokyo: Gakkotosho.

Chipot, M; Xie, Y (2004). On the asymptotic behaviour of the p-Laplace equation in cylinders becoming unbounded. In: Kenmochi, N; Ôtani, M; Zheng, S. Nonlinear partial differential equations and their applications. Tokyo: Gakko Tosho, 16-27.

This list was generated on Sat Jul 22 22:58:55 2017 CEST.